Q:

What are the side effects of Elicina?

A:

According to WrinkleReview.com, there are few reported side effects of Elicina, and most of them are very mild. They include a burning sensation that lasts only a few seconds or irritation at the site of application on scars or burns.

Elicina is a cream made from snail secretions and other natural products to make skin more firm and youthful. It can also cure acne, small cuts and wounds, rashes and sunburns. It eliminates scars and blackheads and reduces wrinkles. It can be applied immediately before makeup and does not make the skin greasy. Besides snail secretions, it contains glycolic acid, collagen and elastin, notes WrinkleReview.com.


Is this answer helpful?

Similar Questions

  • Q:

    What are side effects?

    A:

    Side effects are unwanted results of using certain medication, as defined by NHS Choices. All medicines have side effects, which are also termed as adverse reactions. It is crucial for patients to take all medicine exactly as prescribed to avoid complications.

    Full Answer >
    Filed Under:
  • Q:

    What are the side effects of the pneumonia shot?

    A:

    According to WebMD, side effects of the pneumonia vaccine in infants and children include inflammation and swelling at the injection site, irritability, fever and appetite loss. Side effects of the pneumonia vaccine in adults include muscle aches, fever and pain at the injection site.

    Full Answer >
    Filed Under:
  • Q:

    What are some flaxseed oil side effects?

    A:

    According to WebMD, flaxseed oil is mostly safe for adults to use when used appropriately for a short period of time. Doses of 30 milligrams daily or more may result in loose stools and diarrhea. Allergic reactions have also been documented from taking flaxseed oil.

    Full Answer >
    Filed Under:
  • Q:

    What are some Myoplex side effects?

    A:

    Registered dietitian and certified personal trainer Erin Palinski explains to Consumer Reports that consuming excess protein, such as with protein supplements like Myoplex, may cause diarrhea and other side effects. Excessive protein intake over the long term may also cause calcium excretion from the bones, which increases the risk of osteoporosis.

    Full Answer >
    Filed Under:

Explore